... years?? i just can't get off it i need the nicotine... help
6 Nov 2009
Although mouth sores is not a known side effect of Nicorette gum, it is highly likely to be the cause. Or if not the cause then it may have aggravated the condition ... if you got a small one, chewing gum must have made it bad or worse. The best thing would be to stop chewing gum and let the sores/ulcers heal and then use gum again if you really want .l..but if you can give it up after that then it'll be great.
26 Aug 2010
Mouth sores are well known as a side effect--it seems to get better with time--try to cut down when you have sores--I've been chewing for 6 years and can't get off--it is very expensive--I've lost several teeth, but no one knows for sure if that's related. Nicotine does constrict blood vessels and is not good for the gums or heart. There is not a lot of information out there.
- Nicotine Information for Consumers
- Nicotine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nicotine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 7 Mar 2010
... Thrush in the mouth or tongue? Which is a discoloring of the tongue.
1 answer • 23 Dec 2011
I am supposed to take my second dose today and I am wondering if these sores will get even worse. Has anyone an antidote for these mouth sores?
2 answers • 7 Feb 2014
I am experiencing daily extreme fatigue, muscle and joint pain. Could Nicorrette gum cause this. I have been using it for 6+ years.
1 answer • 18 Mar 2014